Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Constructing Least-Squares Polynomial Approximations 期刊论文
SIAM REVIEW, 2020, 卷号: 62, 期号: 2, 页码: 483-508
Authors:  Guo, Ling;  Narayan, Akil;  Zhou, Tao
Favorite  |  View/Download:51/0  |  Submit date:2020/09/23
least-squares approximations  optimal sampling  polynomial approximations  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:88/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Non-parametric quantile estimate for length-biased and right-censored data with competing risks 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 10, 页码: 2407-2424
Authors:  Zhang, Feipeng;  Zhou, Yong
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Competing risks  Cumulative incidence function  Length-biased and right-censored data  Quantile  
Stein type characterization for G-normal distributions 期刊论文
Authors:  Hu, Mingshang;  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
G-normal distribution  Stein type characterization  G-expectation  
Smoothed estimator of quantile residual lifetime for right censored data 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2015, 卷号: 28, 期号: 6, 页码: 1374-1388
Authors:  Zhang Li;  Liu Peng;  Zhou Yong
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Empirical process  estimating equation  influence curve  Kaplan-Meier estimator  kernel smoothing  quantile residual lifetime  right censored data  
A note on G-normal distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 106, 页码: 142-146
Authors:  Song, Yongsheng
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
G-normal distribution  Cramer's decomposition  
The strong representation for the nonparametric estimator of length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 104, 页码: 49-57
Authors:  Shi, Jianhua;  Chen, Xiaoping;  Zhou, Yong
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Truncated data  Strong representation  Length-biased  Right-censored